| Model Number |
1004000 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that cartridge was damaged on two occasions, both occurring on same day.There was no adverse impact to the customer¿s blood glucose level.Customer¿s mother planned to call back after son left school to continue troubleshooting, and no additional information was received regarding the outcome of the event.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown.Mobile os: unknown / unknown / unknown.